# SDR IPXA2019050341700

- Difficulty date: April 18, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 2210081128
- Part serial: 0852
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR NR 1 PYLON AFT LOWER FAIRING PAN ASSY IS CRACKED. REMOVED AND REPLACED BRACKET IAW SRM 51-40-21.
